MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION RADIATION STERILIZED EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION RADIATION STERILIZED EXTENSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 2N3349
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter phone no.(additional): (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a non-dehp high flow rate extension set was leaking from a hole in the tubing which resulted in the line lumen clotting off.During a fentanyl drip, it was observed that there was a leak from a hole in the tubing.The patient did not receive the drug and the line lumen clotted off.The issue occurred during patient use.The device was replaced to resolve the issue.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: d4: expiration date (update to n/a), h4, h6 (update codes), h11.H11: the actual device was not available; however, a photograph of the sample was provided for evaluation.Visual inspection was performed which showed a top web (printed side) of blister package and next to it a zip lock bag with a set inside with a syringe attached.The reported condition was not verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
RADIATION STERILIZED EXTENSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - AIBONITO
rd. 721, km. 0.3
aibonito 00705
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key23503380
Report Number1416980-2025-05557
Device Sequence Number9106803
Product Code FPA
UDI-Device Identifier00085412004839
UDI-Public(01)00085412004839(10)UR25G23017
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K811078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2N3349
Device Catalogue Number2N3349
Device Lot NumberUR25G23017
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date11/07/2025
Supplement Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FENTANYL
Patient SexUnknown